# SDR VNAA202110211113

- Difficulty date: October 18, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 13,410 hours, 12,116 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766277B
- Part serial: 498
- Condition: Faulted
- Location: Right
- Part time: 1,235 hours, 1,095 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW HAD AN IDG CAUTION MESSAGE INFLIGHT AND RAN THE QRH. CREW MADE THE DECISION TO DIVERT TO CAK AS IT WAS A MX BASE AND COULD LIKELY DEAL WITH THE ISSUE BETTER THAN AN OUTSTATION. IDG 2 CAUTION MESSAGE IN FLIGHT. QRH RUN IDG 2 DISCONNECT PUSHED. / DEF IDG 2 PER MEL 24-11-01-2 CAT A. REMOVED AND REPLACED R/H ENGINE IDG ASSEMBLY IAW CRJ900 AMM 24-11-01-000/400-801-A01. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
